# SDR GTIA20111206306

- Difficulty date: December 6, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 18,995 hours, 8,987 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR ASSIST BOTTLE PRESS LOW REQUIRES SERVICE.  SERVICED PAX L1 DOOR ACCUMULATOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.  SERVICED PAX L1 DOOR ACCUMULATOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
